MathSciNet Relay Station
MathSciNet bibliographic data
MR1767717 49R50 (35P15 47F05 49S05)
Dolbeault, Jean; Esteban, Maria J.; Séré, Eric Variational characterization for eigenvalues of Dirac operators. Calc. Var. Partial Differential Equations 10 (2000), no. 4, 321–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement